# SDR AWXA9800058

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Green Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED, GREEN SYSTEM RSVR LO LEVEL EN ROUTE.  DIVERT TO LAS.  REPLACED O-RING ON PRESSURE SWITCH ON GREEN MAIN HYDRAULIC POWER MANIFIOLD, SERVICED ALL THREE MANIFOLDS, RESET EMERGENCY GEAR HANDLE.
